Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 173836, 6 pages
http://dx.doi.org/10.1155/2014/173836
Research Article

On the Stochastic Restricted Class Estimator and Stochastic Restricted Class Estimator in Linear Regression Model

Jibo Wu1,2

1School of Mathematics and Finances, Chongqing University of Arts and Sciences, Chongqing 402160, China
2Department of Mathematics and KLDAIP, Chongqing University of Arts and Sciences, Chongqing 402160, China

Received 26 November 2013; Accepted 13 December 2013; Published 2 January 2014

Academic Editor: Ram N. Mohapatra

Copyright © 2014 Jibo Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jibo Wu, “On the Stochastic Restricted Class Estimator and Stochastic Restricted Class Estimator in Linear Regression Model,” Journal of Applied Mathematics, vol. 2014, Article ID 173836, 6 pages, 2014. https://doi.org/10.1155/2014/173836.